MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 12/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with the same patient for this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 8 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer's report number is 3006513822-2017-00028.
 
Additional Manufacturer Narrative
Additional information: patient weight was obtained (b)(6) kgs.Analysis: the sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with the same patient for this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 8 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2017-00028.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesions located in the left superficial femoral artery (sfa).Approximately 8 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.The event was initially reported with two products,associated manufacturers report number is (b)(4); however, new information has been received only one product was used in the reported event.
 
Additional Manufacturer Narrative
Additional information: b.6 the relevant tests and lab data was updated to include "on (b)(6)2016, reintervention was performed on the target lesions in the left sfa.On (b)(6)2017, dus imaging indicated target lesions were (b)(4) reoccluded.On (b)(6)2018, dus imaging indicated target lesions were (b)(4) reoccluded." b.7 the other relevant history was updated to include "type ii diabetes, dyslipidemia, hypertension, former smoker, coronary artery disease (cad), myocardial infarction (mi) in 2014, bare metal stent placed in distal left sfa and left proximal popliteal artery in 2015, rutherford class ii in left leg." d.4 the model no.Was updated to "9004" h.6 the eval code & desc - result code "213" was added.Corrected data: b.5 the event description was changed from "it was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 8 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is (b)(4).To "it was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesions located in the left superficial femoral artery (sfa).Approximately 8 months after the index procedure, the patient¿s left sfa vessel was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.The event was initially reported with two products,associated manufacturers report number is (b)(4).; however, new information has been received only one product was used in the reported event." d.4 the udi no.Was changed from (b)(4) to (b)(4).H.3 h3 analysis had the following sentence changed from "a lot history review revealed 1 additional reocclusion complaint was associated with this same patient for this lot." to "a lot history review revealed there is no similar reocclusion complaints associated with this lot." h.6 the eval code & desc - method codes were changed from "3263 and 3317" to "4115,3331, and 4110" the eval code & desc - conclusion code "92" was changed to "4310" h3 analysis: the sample was not returned to the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual sample was not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6321824
Report Number3006513822-2017-00027
Device Sequence Number13704998
Product Code ONU
UDI-Device Identifier00801741088568
UDI-Public(01)00801741088568(17)170122(10)GFZA2257
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2017
Device Model Number9004
Device Catalogue NumberLX35130640
Device Lot NumberGFZA2257
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
04/23/2019
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date06/18/2017
04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight64